# SDR AWXA0001124

- Difficulty date: December 20, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C26799
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT HAS CRACKS IN AFT ROW OF RIVETS LWR SURFACE, INBD OF ACTUATOR. REMOVED DAMAGED AREA;  FABED AND INSTALLED REPAIR PARTS, FILLER AND SPLICE PLATE IAW SRM 57-43-01 FIG 206
